MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while poring water in the oasis drain it was directed to the wrong spot.There was no harm or adverse event reported.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional field: b5, h6 corrected field: a, b6, b7, d10, e1- event site name, h6-(component, health effect ¿ impact codes) this complaint reports that while an oasis drain (p/n 3600-100, l/n 520674) was being set up, water that was poured in was "directed to the wrong spot." a picture was received from the customer which did not show the area of concern on the drain, but rather shows a sticky note that states the water was being diverted in "e spot." chamber e on the drain is the bellows chamber, which does not have a pathway to the suction nozzle for water to pass through.The drain was never attached to a patient.The device was returned for evaluation.A small amount of water could be seen in chamber e.The ink on the drain cover was removed so the internal chambers and welds could be seen more easily.No faulty/broken welds were identified and no pathway from the suction nozzle to chamber e was present.Water was poured into the suction nozzle an flowed into the water seal chamber as intended.The pprv (positive pressure relief valve) is an opening next to the suction nozzle but is recessed slightly on the top of the drain.If a user were to squirt water into that valve with some force, it is possible for it to push the float ball down and allow water to run down into chamber e.Due to the lack of any other way for water to enter that chamber, it appears that in this case that is most likely what happened.The ifu instructs the user to pour water through the suction nozzle and the iconographic instructions on the back of the drain shows this step.A user following these instructions should have no difficulty pouring the water into the correct opening.A dhr review was completed and no anomalies during manufacturing were identified.A recurring lot number report was completed which found no other complaints involving this lot.There is no evidence identified to indicate that this complaint is related to manufacturing, materials, design or equipment.The ifu provides adequate instructions for the setup and use of the device, including where to add water.Complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level.A complaint history review was completed which found no similar complaints.The complaint is confirmed.A device nonconformance is not confirmed.Device evaluation showed that water passed correctly from the suction nozzle down to the water seal chamber.The most likely cause of this complaint is that water was forced through the pprv on the top of the drain and ran down into the bellows chamber.The root cause of this complaint is user error due to improper setup.
 
Event or Problem Description
Additionally it was reported that there was no patient involvement.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key23836320
Report Number3011175548-2025-000013
Device Sequence Number5081078
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012(10)520674(17)280609
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Device Lot Number520674
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale
Patient Weight117 KG